# SDR DL76G061071

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 65,642 hours, 14,622 cycles
- Engine: Ge CF680C2B2
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 8221033100
- Condition: Unserviceable
- Location: Left Eicas
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

A/C RTO AT 125KTS DUE TO A INCORRECT EGT EXCEDANCE OF THE LT ENGINE.  THE LT EICAS COMPUTER DISPLAYED A RED EGT  BOX AT 831 DEGREES C DURING TO ROLL.  THE EGT EXCEEDANCE PARAMETER IS ABOVE 960 FOR THE CF680C2.  ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
